# SDR IPXA2020111362341

- Difficulty date: October 26, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: NTB675414
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT UNDER WING CANTED PANEL CAP HAS A 3" CRACK AT STA 1236.8 AND Z= -100.  REPAIRED CRACKED RT UNDER WING CANTED PANEL CAP AT STA 1236.8 AND Z= -100, IAW UPS EO MD11-5310-78354-A.  (MAJOR)
